# SDR DALA2020080302688

- Difficulty date: August 2, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N101DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50020
- Aircraft time: 4,025 hours, 2,065 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Low Pressur
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

L ENG FUEL LO PRESS CAUTION MESSAGE INFLIGHT. RAN THROUGH QRH, AFTER 1 MINUTE MESSAGE DISSAPEARED. T/S PER A220 SOLUTION 2-33317, R/R LT ENG FEED PRESSURE SWITCH , ALL CK GOOD. INSPECTED WIRING TO SWITCH NO DEFECTS FOUND. RAN 3 TIMES NO FAULTS PRESENT. A/C OK FOR SVC THE FLIGHT CREW DID NOT DECLARE AN EMERGENCY, BUT AIR TRAFFIC CONTROL DECLARED AN EMERGENCY FOR THEM WHEN THEY INITIATED THE DIVERSION.
